# SDR GAIA04024OP

- Difficulty date: February 19, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE NR 3 ENGINE GROUND FAULT LIGHT CAME ON DURING TAXI AT SFO.  INSPECTED AND CHECKED NR 3 ENGINE FIRE LOOP CLEANED AND RESECURED CONNECTORS.  THE SYSTEM OPERATIONALLY CHECKED GOOD NO DEFECTS FOUND.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
